# SDR AALA201609069028

- Difficulty date: September 3, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 52,820 hours, 19,800 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367329200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO COMPARTMENT FLOOR PANEL 151MK IS DAMAGED, DELAMINATED.  REPLACED FLOOR PANEL 151MK IAW AMM 53-42-14.
